Bandwidth-satisfied multicast trees in large-scale ad-hoc networks

被引:0
|
作者
Chia-Cheng Hu
机构
[1] Naval Academy,Department of Information Management
来源
Wireless Networks | 2010年 / 16卷
关键词
Ad-hoc network; Integer linear programming; Multicast protocol; Bandwidth violation; Quality-of-service;
D O I
暂无
中图分类号
学科分类号
摘要
The purpose of this paper is to construct bandwidth-satisfied multicast trees for QoS applications in large-scale ad-hoc networks (MANETs). Recent routing protocols and multicast protocols in large-scale MANETs adopt two-tier infrastructures to avoid the inefficiency of the flooding. Hosts with a maximal number of neighbors are often chosen as backbone hosts (BHs) to forward packets. Most likely, these BHs will be traffic concentrations/bottlenecks of the network. In addition, since host mobility is not taken into consideration in BH selection, these two-tier schemes will suffer from more lost packets if highly mobile hosts are selected as BHs. In this paper, a new multicast protocol is proposed for partitioning large-scale MANET into two-tier infrastructures. In the proposed two-tier multicast protocol, hosts with fewer hops and longer remaining connection time to the other hosts will be selected as BHs. The objective is not only to obtain short and stable multicast routes, but also to construct a stable two-tier infrastructure with fewer lost packets. Further, previous MANET quality-of-service (QoS) routing/multicasting protocols determined bandwidth-satisfied routes for QoS applications. Some are implemented as a probing scheme, but the scheme is inefficient due to high overhead and slow response. On the contrary, the others are implemented by taking advantage of routing and link information to reduce the inefficiency. However, the latter scheme suffers from two bandwidth-violation problems. In this paper, a novel algorithm is proposed to avoid the two problems, and it is integrated with the proposed two-tier multicast protocol to construct bandwidth-satisfied multicast trees for QoS applications in large-scale MANETs. The proposed algorithm aims to achieve better network performance by minimizing the number of forwarders in a tree.
引用
收藏
页码:829 / 849
页数:20
相关论文
共 50 条
  • [1] Bandwidth-satisfied multicast trees in large-scale ad-hoc networks
    Hu, Chia-Cheng
    [J]. WIRELESS NETWORKS, 2010, 16 (03) : 829 - 849
  • [2] Bandwidth-satisfied multicast services in large-scale MANETs
    Hu, Chia-Cheng
    [J]. SELF-ORGANIZING SYSTEMS, PROCEEDINGS, 2007, 4725 : 176 - 192
  • [3] Bandwidth-satisfied multicast trees in MANETs
    Hu, Chia-Cheng
    Wu, Eric Hsiao-Kuang
    Chen, Gen-Huey
    [J]. IEEE TRANSACTIONS ON MOBILE COMPUTING, 2008, 7 (06) : 712 - 723
  • [4] Bandwidth-satisfied multicast trees in MANETs
    Hu, CC
    Wu, EHK
    Chen, GH
    [J]. WIMOB 2005: IEEE INTERNATIONAL CONFERENCE ON WIRELESS AND MOBILE COMPUTING, NETWORKING AND COMMUNICATIONS, VOL 3, PROCEEDINGS, 2005, : 323 - 328
  • [5] BANDWIDTH-SATISFIED QOS MULTICAST ROUTING IN TDMA-BASED MOBILE AD HOC NETWORKS
    Xu, Zhen
    [J]. PROCEEDINGS OF THE 2010 INTERNATIONAL CONFERENCE ON ADVANCED INTELLIGENCE AND AWARENESS INTERNET, AIAI2010, 2010, : 441 - 445
  • [6] BSMON: Bandwidth-satisfied multicast in overlay network for large-scale live media applications
    Zhao, YH
    An, YY
    Liu, JM
    Wang, CR
    Gao, Y
    [J]. NETWORKING AND MOBILE COMPUTING, PROCEEDINGS, 2005, 3619 : 163 - 172
  • [7] On Delay Constrained Multicast Capacity of Large-Scale Mobile Ad-Hoc Networks
    Zhou, Shan
    Ying, Lei
    [J]. 2010 PROCEEDINGS IEEE INFOCOM, 2010,
  • [8] Bandwidth-Satisfied Multicast by Multiple Trees and Network Coding in Lossy MANETs
    Chen, Yu-Hsun
    Wu, Eric Hsiao-Kuang
    Chen, Gen-Huey
    [J]. IEEE SYSTEMS JOURNAL, 2017, 11 (02): : 1116 - 1127
  • [9] Quality of Multicast Trees in Ad-Hoc Networks with Topology Control
    Piechowiak, Maciej
    Zwierzykowski, Piotr
    Stachowiak, Krzysztof
    Bartczak, Tomasz
    [J]. 2014 9TH INTERNATIONAL SYMPOSIUM ON COMMUNICATION SYSTEMS, NETWORKS & DIGITAL SIGNAL PROCESSING (CSNDSP), 2014, : 7 - 11
  • [10] Survivability Evaluation in Large-Scale Mobile Ad-Hoc Networks
    彭三城
    贾维嘉
    王国军
    [J]. Journal of Computer Science & Technology, 2009, 24 (04) : 761 - 774